# SDR VNAA2013080600002

- Difficulty date: August 6, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 22,737 hours, 22,971 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT JET OVERHEAT FAIL CAUTION MESSAGE.  FOLLOWING QRH,  PROVED OVERHEAT DETECTION WAS NOT AVAILABLE.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MX INSPECTED, R & R RT ENGINE JETPIPE LOOP B SENSING ELEMENT AND PERFORMED CHECKS USING AMM.  AIRCRAFT RELEASED FOR SERVICE.
